# SDR SWIA200616500

- Difficulty date: March 29, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 7,008 hours, 5,465 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Transducer
- Condition: Malfunctioned
- Location: Mach
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MSG STILL PERSISTS DURING TAXI.  REPLACED BOTH NR 1, 2 MACH TRANSDUCERS IAW MM CH 27-35-25-720-801.  OPERATIONAL CHECK GOOD.  P/N ON 60730-000-1, S/N #1  OFF 2008  S/N #2  OFF 1771.
